# SDR SWAA2016060652526

- Difficulty date: May 16, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 63,208 hours, 37,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TIE DOWN CORRODED BETWEEN BS 937 - 947, RBL 13.8.  R & R TIE DOWN TRACK IAW SRM & DWG.
